question-icon

What causes black spots on body after using Get lite cream?

default
Posted on Mon, 7 Dec 2015
Question: Dear sir
I am using get lite cream.but when I m expose to dust or after long travel some black spots arise in my skins so, kindly tell me some solutions.
doctor
Answered by Dr. BR Hudda (1 hour later)
Brief Answer:
upload a photograph or consider these guidelines

Detailed Answer:
Hello XXXXXXX
I really appreciate your concern.
At the outset, I would like further information for better assessment like
if you can upload a photograph
since hoe long you are having this problem?

I would advise you to use this cream at bed time in night and use high SPF sun screen cream during day time especially when you are outdoor.

This might be related to allergic reaction or side effects of get lite cream
In case if it's not improving than you need to discontinue get lite cream and should see a dermatologist.

You can also use fluticasone cream, if these are allergic rashes which have developed on exposure to dust.

I would advise you to wash your face with antiseptic face wash when you reach home and apply any moisturiser.

Please wrote back to me with these details so that I will be able to tell you more precisely.
Best wishes

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2997 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes black spots on body after using Get lite cream?

Brief Answer: upload a photograph or consider these guidelines Detailed Answer: Hello XXXXXXX I really appreciate your concern. At the outset, I would like further information for better assessment like if you can upload a photograph since hoe long you are having this problem? I would advise you to use this cream at bed time in night and use high SPF sun screen cream during day time especially when you are outdoor. This might be related to allergic reaction or side effects of get lite cream In case if it's not improving than you need to discontinue get lite cream and should see a dermatologist. You can also use fluticasone cream, if these are allergic rashes which have developed on exposure to dust. I would advise you to wash your face with antiseptic face wash when you reach home and apply any moisturiser. Please wrote back to me with these details so that I will be able to tell you more precisely. Best wishes